# SDR UIEA2020092802088

- Difficulty date: September 28, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,838 hours, 20,406 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 200111085
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE RT ENGINE HPSOV.  TRANSFERRED TO MDDR 135117, AS PER MEL 36-11-02-02, CAT C DUE DATE 08OCT20.  MIA MX, 05OCT20.  REMOVED AND REPLACED RT ENGINE HPSOV, IAW AMM 36-11-07.  OPERATIONS CHECK AND LEAK CHECK GOOD.  PERFORMED ENGINE RUN UP, OPERATIONS CHECK HPSOV AND T/R NORMAL, IAW AMM 71-00-00 AND 78-31-00.  THIS CLEARS MDDR 125117.  FOUND LEAK AT T-FITTING OF PRECOOLER, REPLACED PACKING.  LEAK CHECK GOOD, IAW AMM 36-00-21.  THIS CLEARS MDDR 135117, PLACARDS REMOVED.  S/N OFF: NSN, P/N OFF: BACP11K6.
